Since I started taking Lamictal I have gained a lot of weight and got really sick, they say only 1 to 5 % of people have this problem with Lamictal so they lowered my dosage and I'm doing much better and the weight came off rapidly. Has anybody had a good experience with Lamictal on a lower dosage or any dosage for that matter? I am taking 50 mgs. now, but it has stopped my hand tremors and I am sleeping a little bit better. (The hand tremors were caused by taking Abilify for 6 years, which can lead to Parkinsons disease in some people). I hate these damn side effects but won't quit trying to find the right medicine. Anybody taking Lamictal out there who can advise?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??